# SDR UIEA01013

- Difficulty date: March 9, 2000
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01711158
- Condition: Cracked
- Location: Fuselage
- Part time: 83,608 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND FRAME WEB CRACKED AT STATION 360 R/S STRINGER 15 AND 16R.  TRIMMED DAMAGE AREA OF WEB.  MANUFACTURED REPAIR ANGLES, FILLERS, STRAPS.  INSTALLED PER STANDARD PRACTICES USING BACB30MY6K FASTENERS AND BACC30M COLLARS.  (M)
